# SDR SWIA201643010

- Difficulty date: December 23, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 1,320 hours, 748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L IS CRACKED AT FRAME 4.   REMOVED AND REPLACED THE STRINGER IAW SRM.
